Alert archive / Idaho / Red Flag Warnings in 2020

Red Flag Warning 25, NWS Pocatello, ID

September 16, 202025 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Sep 16, 2020, 1:50 PM MDT for 25 counties in Idaho. It took effect at Sep 17, 2020, 1:00 PM MDT. It was in force for 32 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 16, 2020, 1:50 PM MDT (19:50 UTC)
In effect from
Sep 17, 2020, 1:00 PM MDT
Expired
Sep 18, 2020, 9:00 PM MDT
In force
32 hr
Issued by
NWS Pocatello, ID
All 25 counties

Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Jerome County, ID, Lemhi County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID, Valley County, ID

The radar

The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 6:39 PM MDTTSTM WND GST 4213 Wsw Yellow Pine, IDMESONET STATION MCLI1 TEA POT.
Sep 18, 7:00 PM MDTNON-TSTM WND GST 403 N Hansen, IDMESONET STATION 3251 D4 - HANSEN BRIDGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 7.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2020-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2020-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3465 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

921 
WWUS85 KPIH 161950
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
150 PM MDT Wed Sep 16 2020

IDZ410-411-413-422-425-427-475-476-171100-
/O.UPG.KPIH.FW.A.0012.200917T1900Z-200919T0300Z/
/O.NEW.KPIH.FW.W.0025.200917T1900Z-200919T0300Z/
Upper Snake River Valley/Idaho Falls BLM-
Centennial Mountains and Snake River Range/Targhee NF-
Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls
BLM south of the Snake River-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
150 PM MDT Wed Sep 16 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM THURSDAY AFTERNOON 
THROUGH 9 PM FRIDAY EVENING FOR GUSTY WINDS, LOW RELATIVE 
HUMIDITY, A HAINES INDEX OF 6, AND POOR OVERNIGHT HUMIDITY 
RECOVERY FOR FIRE WEATHER ZONES 410, 411, 413, 422, 425, 427, 475,
AND 476...

The National Weather Service in Pocatello has issued a Red Flag
Warning for gusty winds, low relative humidity, a Haines
Index of 6, and poor overnight humidity recovery for all of
southeast Idaho, which is in effect from 1 PM Thursday afternoon 
through 9 PM Friday evening. The Fire Weather Watch has been
upgraded and thus is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 410 covering the Upper Snake
  River Valley/Idaho Falls BLM, Fire Weather Zone 411 covering the
  Centennial Mountains and Snake River Range/Targhee NF, Fire
  Weather Zone 413 covering the Caribou Range/Caribou NF, Fire
  Weather Zone 422 covering the Sawtooth Range/Northern Sawtooth
  NF, Fire Weather Zone 425 covering the Middle Snake River
  Valley/Twin Falls BLM north of the Snake River, Fire Weather
  Zone 427 covering Goose Creek and Raft River Valley/Southern
  Sawtooth NF/Twin Falls BLM south of the Snake River, Fire
  Weather Zone 475 covering the East Salmon River Mountains/Salmon
  NF, and Fire Weather Zone 476 covering the Lemhi and Lost River
  Range/Challis NF.

* WINDS...South to southwest 10 to 15 MPH with gusts up to 25 MPH
  Thursday, and south to southwest 15 to 20 MPH with gusts up to 
  30 MPH Friday. The strongest winds will likely occur each 
  afternoon and evening.

* RELATIVE HUMIDITY...Minimum values of 9 to 18 percent Thursday,
  and 12 to 20 percent Friday. Overnight humidity recovery will 
  remain very poor at mid to upper slopes, likely not rising above
  25 percent in many areas.

* HAINES INDEX...6 (High).

* IMPACTS...While winds may hold shy of formal Red Flag criteria
  for many areas Thursday, especially east of the I-15 corridor,
  and humidity values may hold shy of criteria for some areas
  Friday, the OVERALL COMBINATION of continued dry conditions,
  increasing winds over the two days, a Haines Index of 6, poor 
  overnight humidity recovery, very dry fuels, and recent fire 
  behavior suggest critical fire weather conditions will be in 
  place Thursday and Friday. New and preexisting fires may spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions 
are either occurring now, or will shortly based on any one or more
of these criteria for Southeastern Idaho:

- Relative humidity at or below 15 percent and wind gusts of at
  least 25 MPH in the mountains, or 30 MPH in the Snake Plain.

- Thunderstorm coverage of 25 percent or greater, without 
  specific rainfall criteria.

- Other high impact events deemed critical by the National 
  Weather Service and area fire management agencies.

&&

$$

KSMITH
5 follow-up statements
920 
WWUS85 KPIH 170853
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
253 AM MDT Thu Sep 17 2020

IDZ410-411-413-422-425-427-475-476-172100-
/O.CON.KPIH.FW.W.0025.200917T1900Z-200919T0300Z/
Upper Snake River Valley/Idaho Falls BLM-
Centennial Mountains and Snake River Range/Targhee NF-
Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls
BLM south of the Snake River-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
253 AM MDT Thu Sep 17 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM STARTING THIS AFTERNOON 
THROUGH 9 PM FRIDAY EVENING FOR GUSTY WINDS, LOW RELATIVE 
HUMIDITY, A HAINES INDEX OF 6, AND POOR OVERNIGHT HUMIDITY 
RECOVERY FOR FIRE WEATHER ZONES 410, 411, 413, 422, 425, 427, 475,
AND 476...

* AFFECTED AREA...Fire weather zones 410, 411, 413, 422, 425, 
  427, 475, and 476. 

* WINDS...South to southwest 10 to 15 MPH with gusts up to 25 MPH
  today, and south to southwest 15 to 20 MPH with gusts up to 30
  to 35 MPH Friday. The strongest winds will likely occur each 
  afternoon and evening.

* RELATIVE HUMIDITY...Minimum values of 9 to 18 percent 
  Thursday,and 12 to 20 percent Friday. Overnight humidity 
  recovery will remain very poor at mid to upper slopes, likely 
  not rising above 25 percent in many areas. 

* HAINES INDEX...6 (High).

* IMPACTS...While winds may hold shy of formal Red Flag 
  criteria for many areas Thursday, especially east of the I-15 
  corridor, and humidity values may hold shy of criteria for 
  some areas Friday, the OVERALL COMBINATION of continued dry 
  conditions, increasing winds over the two days, a Haines 
  Index of 6, poor overnight humidity recovery, very dry fuels, 
  and recent fire behavior suggest critical fire weather 
  conditions will be in place Thursday and Friday. New and 
  preexisting fires may spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly based on any one or
more of these criteria for Southeastern Idaho:

- Relative humidity at or below 15 percent and wind gusts of at  
least 25 MPH in the mountains, or 30 MPH in the Snake Plain.

- Other high impact events deemed critical like a Haines of 6 by 
  the National Weather Service and area fire management agencies.


&&

$$
670 
WWUS85 KPIH 171957
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
157 PM MDT Thu Sep 17 2020

IDZ410-411-413-422-425-427-475-476-181200-
/O.CON.KPIH.FW.W.0025.000000T0000Z-200919T0300Z/
Upper Snake River Valley/Idaho Falls BLM-
Centennial Mountains and Snake River Range/Targhee NF-
Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls
BLM south of the Snake River-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
157 PM MDT Thu Sep 17 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY FOR
GUSTY WINDS, LOW RELATIVE HUMIDITY, A HAINES INDEX OF 6, AND POOR
OVERNIGHT HUMIDITY RECOVERY FOR FIRE WEATHER ZONES 410, 411, 413,
422, 425, 427, 475, AND 476...

* AFFECTED AREA...Fire Weather Zone 410 Upper Snake River 
  Valley/Idaho Falls BLM, Fire Weather Zone 411 Centennial 
  Mountains and Snake River Range/Targhee NF, Fire Weather Zone 
  413 Caribou Range/Caribou NF, Fire Weather Zone 422 Sawtooth 
  Range/Northern Sawtooth NF, Fire Weather Zone 425 Middle Snake 
  River Valley/Twin Falls BLM north of the Snake River, Fire 
  Weather Zone 427 Goose Creek and Raft River Valley/Southern 
  Sawtooth NF/Twin Falls BLM south of the Snake River, Fire 
  Weather Zone 475 East Salmon River Mountains/Salmon NF and 
  Fire Weather Zone 476 Lemhi and Lost River Range/Challis NF.

* WINDS...South 10 to 15 mph with gusts up to 30 mph this afternoon.  
          South to southwest 15 to 20 mph with gusts up to 30 to 35 
          mph Friday.   

* RELATIVE HUMIDITY...As low as 12 percent.

* HAINES INDEX...6 (High).

* IMPACTS...While winds may hold shy of formal Red Flag criteria 
  for many areas today, especially east of the I-15 corridor, 
  and humidity values may hold shy of criteria for some areas 
  Friday, the OVERALL COMBINATION of continued dry conditions, 
  increasing winds over the two days, a Haines Index of 6, poor 
  overnight humidity recovery, very dry fuels, and recent fire 
  behavior suggest critical fire weather conditions will be in 
  place through Friday. New and preexisting fires may 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly based on any one or
more of these criteria for Southeastern Idaho:

- Relative humidity at or below 15 percent and wind gusts of at
least 25 MPH in the mountains, or 30 MPH in the Snake Plain.

- Other high impact events deemed critical like a Haines of 6 by
the National Weather Service and area fire management agencies.

&&

$$
632 
WWUS85 KPIH 180856
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
256 AM MDT Fri Sep 18 2020


IDZ410-411-413-422-425-427-475-476-182100-
/O.CON.KPIH.FW.W.0025.000000T0000Z-200919T0300Z/
Upper Snake River Valley/Idaho Falls BLM-
Centennial Mountains and Snake River Range/Targhee NF-
Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls
BLM south of the Snake River-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
256 AM MDT Fri Sep 18 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY FOR
GUSTY WINDS, LOW RELATIVE HUMIDITY, A HAINES INDEX OF 6, AND POOR
OVERNIGHT HUMIDITY RECOVERY FOR FIRE WEATHER ZONES 410, 411, 413,
422, 425, 427, 475, AND 476...

* AFFECTED AREA...Fire Weather Zone 410 Upper Snake River 
  Valley/Idaho Falls BLM, Fire Weather Zone 411 Centennial 
  Mountains and Snake River Range/Targhee NF, Fire Weather Zone 
  413 Caribou Range/Caribou NF, Fire Weather Zone 422 Sawtooth 
  Range/Northern Sawtooth NF, Fire Weather Zone 425 Middle Snake 
  River Valley/Twin Falls BLM north of the Snake River, Fire 
  Weather Zone 427 Goose Creek and Raft River Valley/Southern 
  Sawtooth NF/Twin Falls BLM south of the Snake River, Fire 
  Weather Zone 475 East Salmon River Mountains/Salmon NF and 
  Fire Weather Zone 476 Lemhi and Lost River Range/Challis NF.

* WINDS...South Southwest 15 to 25 mph with gusts around 30 to 35
  mph.

* RELATIVE HUMIDITY...12 to 20 percent.

* HAINES INDEX...6 (High).

* IMPACTS...Friday, the OVERALL COMBINATION of continued dry 
  conditions, increasing winds over the two days, a Haines Index 
  of 6, poor overnight humidity recovery, very dry fuels, and 
  recent fire behavior suggest critical fire weather conditions 
  will be in place through Friday. New and preexisting fires may 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly based on any one or
more of these criteria for Southeastern Idaho:

- Relative humidity at or below 15 percent and wind gusts of at
least 25 MPH in the mountains, or 30 MPH in the Snake Plain.

- Other high impact events deemed critical like a Haines of 6 by
the National Weather Service and area fire management agencies.

&&

$$
517 
WWUS85 KPIH 182023
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
223 PM MDT Fri Sep 18 2020

IDZ410-411-413-422-425-427-475-476-190300-
/O.CON.KPIH.FW.W.0025.000000T0000Z-200919T0300Z/
Upper Snake River Valley/Idaho Falls BLM-
Centennial Mountains and Snake River Range/Targhee NF-
Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls
BLM south of the Snake River-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
223 PM MDT Fri Sep 18 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, A HAINES INDEX OF 6, AND
POOR OVERNIGHT HUMIDITY RECOVERY FOR FIRE WEATHER ZONES 410, 411,
413, 422, 425, 427, 475, AND 476...

* AFFECTED AREA...Fire Weather Zone 410 Upper Snake River 
  Valley/Idaho Falls BLM, Fire Weather Zone 411 Centennial 
  Mountains and Snake River Range/Targhee NF, Fire Weather Zone 
  413 Caribou Range/Caribou NF, Fire Weather Zone 422 Sawtooth 
  Range/Northern Sawtooth NF, Fire Weather Zone 425 Middle Snake 
  River Valley/Twin Falls BLM north of the Snake River, Fire 
  Weather Zone 427 Goose Creek and Raft River Valley/Southern 
  Sawtooth NF/Twin Falls BLM south of the Snake River, Fire 
  Weather Zone 475 East Salmon River Mountains/Salmon NF and 
  Fire Weather Zone 476 Lemhi and Lost River Range/Challis NF.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* HAINES INDEX...6 (High).

* IMPACTS...Friday, the OVERALL COMBINATION of continued dry
  conditions, increasing winds over the two days, a Haines Index
  of 6, poor overnight humidity recovery, very dry fuels, and
  recent fire behavior suggest critical fire weather conditions
  will be in place through 9 PM. New and preexisting fires may 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly based on any one or
more of these criteria for Southeastern Idaho:

- Relative humidity at or below 15 percent and wind gusts of at
least 25 MPH in the mountains, or 30 MPH in the Snake Plain.

- Other high impact events deemed critical like a Haines of 6 by
the National Weather Service and area fire management agencies.

&&

$$
234 
WWUS85 KPIH 190233
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
833 PM MDT Fri Sep 18 2020

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 410,
411, 413, 422, 425, 427, 475 AND 476...

IDZ410-411-413-422-425-427-475-476-190345-
/O.EXP.KPIH.FW.W.0025.000000T0000Z-200919T0300Z/
Upper Snake River Valley/Idaho Falls BLM-
Centennial Mountains and Snake River Range/Targhee NF-
Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls
BLM south of the Snake River-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
833 PM MDT Fri Sep 18 2020

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 410,
411, 413, 422, 425, 427, 475 AND 476...

We continue to see relative humidities rising this evening, even
though some areas are still see gusty winds. Stronger winds will
persist ahead a cold front that will move through later tonight.
The RED FLAG WARNING will be allowed to expire at 9 PM as
scheduled. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 16, 3:46 AM MDT, 10 hours 4 minutes earlier.

Area forecast discussion, Sep 16, 3:46 AM MDT, 10 hours 4 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
346 AM MDT Wed Sep 16 2020

.SHORT TERM...Today through Thursday night...
Broad high pressure is expected to continue through the period
bringing dry conditions and above normal temperatures. The high
pressure ridge axis is currently over western Idaho. Expect this
ridge axis to progress east today into Thursday. Winds will be
light overall until later Thursday, especially for our western
areas as we start to have a breezy southwest flow ahead of the
next system. Smoke will continue to be a concern, especially
overnight as the inversion sets up. Not expecting an improvement
through this period. See Air Stagnation discussion below for more
detail. Fire weather will be a concern through the period as well,
especially later Thursday as winds increase. Again, see Fire
Weather discussion below for more detail.
TW

.LONG TERM...Friday through next Wednesday...
Friday models continue to show breezy to moderate winds in
overall dry southwest flow ahead of a cold front moving through
Saturday morning into the afternoon. Showers and thunderstorms are
expected for most western areas late Friday and spread east
through the night into mainly Saturday morning. This system is
negatively tilted aloft, so the potential for some severe
thunderstorms with strong gusty winds cannot be ruled out. Best
precipitation chances look like Saturday morning with about 0.10
to 0.35 inch of precipitation expected. Localized showers and
thunderstorms will likely have higher amounts. Cooler
temperatures are expected by Saturday. By Saturday look for
temperatures 10 to 15 degrees below normal. Though this system
will help air quality with precipitation and a brief wind
direction change aloft, smoke problems will likely continue,
especially Friday and then again late in the period. Breezy,
overall dry zonal flow aloft sets up Sunday through Wednesday.
Expect temperatures slightly below normal to near normal by Sunday
becoming slightly above normal by Tuesday and Wednesday.
TW

&&

.AVIATION...Expect continued VFR conditions and overall light
winds today. Locally degraded visibility from smoke caused by
local and upstream fire activity is expected, especially
overnight.
TW

&&

.FIRE WEATHER...Haines Indices of 6 continue in the forecast
through Friday under warm and dry conditions. RH values persist
under 15 percent across most of the fire weather zones, with the
exception of 411 and portions of 475. Increasing moisture will
arrive Friday with a low pressure trough/frontal boundary passage.
Showers and thunderstorms are possible throughout all zones from
Friday afternoon and continuing through Saturday.  Wind speeds are
expected to increase with this system as early as Thursday afternoon
for select zones, namely 427 and extend to all fire zones by Friday
afternoon. Look for gusts to exceed 25 mph. A fire weather watch
will remain in effect during these periods.
ND

&&

.AIR STAGNATION...Fairly light winds are expected to continue today
at the surface with modest amounts of mixing in the upper levels of
our atmosphere. There really isn't a change in the flow pattern
until Thursday evening at the earliest; and even then that would
generally only reach as far east as Central Idaho. Increasing
southerly winds may help to stir up the smoke/haze some, or a least
move it to the north. By Friday, a cold front will pass through the
region and bring about plenty more mixing, not to mention the
arrival of moisture. Winds will turn more in a southwest and
westerly direction with the frontal passage around 20 to 30 mph in
the boundary layer with showers and thunderstorms possible just
about everywhere in Southeast Idaho. This should really help
alleviate the smoke/haze layer.
ND

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Thursday afternoon through Friday
evening for IDZ410-411-413-422-425-427-475-476.

&&

Nearby

Red Flag Warnings in Idaho, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.